# SDR VNAA2022080999913

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS (2EAS) 9RBL AND 27RBL, BTW STA FS=977-FS=1005. (C2)



SECTIONS OF  SEAT RAILS WERE REPLACED, 9RBL AND 27RBL BTW FS=977  
TO FS=1005,  PER CRJ-900 AMM 53-00-49 (CONFIG. A12).
